×

zbMATH — the first resource for mathematics

Delay-dependent BIBO stability analysis of switched uncertain neutral systems. (English) Zbl 1219.93113
Summary: This paper presents the analysis of delay-dependent bounded input bounded output (BIBO) stability for a class of switched uncertain neutral systems. The uncertainty is assumed to be of structured linear fractional form which includes the norm-bounded uncertainty as a special case. First, by introducing the general variation-of-constants formula of neutral systems with perturbation, the BIBO stability property of general linear switched neutral systems with perturbation is established. Next, combining the general variation-of-constants formula with the state-dependent switching rule, new approaches are presented to design the feedback controller and the switching rules. Furthermore, the BIBO stability criteria are obtained in terms of the so-called Lyapunov-Metzler linear matrix inequalities (LMIs). Finally, simulation examples are given to demonstrate the effectiveness and the potential of the proposed techniques.

MSC:
93D25 Input-output approaches in control theory
93D15 Stabilization of systems by feedback
34K20 Stability theory of functional-differential equations
92E20 Classical flows, reactions, etc. in chemistry
93C30 Control/observation systems governed by functional relations other than differential equations (such as hybrid and switching systems)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Sun, Z.; Ge, S.-S., Analysis and synthesis of switched linear control systems, Automatica, 41, 181-195, (2005) · Zbl 1074.93025
[2] Sun, Z.-D., Stabilizability and insensitivity of switched linear systems, IEEE transactions on automatic control, 49, 1133-1137, (2004) · Zbl 1365.93305
[3] Kim, S.; Campbell, S.-A.; Liu, X., Stability of a class of linear switching systems with time delay, IEEE transactions on circuits and systems I, 53, 384-393, (2006) · Zbl 1374.94950
[4] Du, D.-S.; Jiang, B.; Shi, P.; Zhou, S.-S., Robust \(l_2 - l_\infty\) control for uncertain discrete-time switched systems with delays, Circuits, systems, and signal processing, 25, 729-744, (2006) · Zbl 1112.93046
[5] Hu, K.; Yuan, J., Improved robust \(H_\infty\) filtering for uncertain discrete-time switched systems, IET control theory & applications, 3, 315-324, (2009)
[6] Sun, X.-M.; Zhao, J.; Hill, D.J., Stability and \(L_2\)-gain analysis for switched delay systems: A delay-dependent method, Automatica, 42, 1769-1774, (2006) · Zbl 1114.93086
[7] Liberzon, D., Switching in systems and control, (2003), Birkhauser Boston · Zbl 1036.93001
[8] Zhai, G.-S.; Xu, X.-P.; Lin, H.; Michel, A.N., Analysis and design of switched normal systems, Nonlinear analysis: theory, methods & applications, 65, 2248-2259, (2006) · Zbl 1119.34042
[9] Li, R.; Teo, K.L.; Wong, K.H.; Duan, G.R., Control parameterization enhancing transform for optimal control of switched systems, Mathematical and computer modelling, 43, 1393-1403, (2006) · Zbl 1139.49030
[10] Alwan Mohamad, S.; Liu, X.-Z., On stability of linear and weakly nonlinear switched systems with time delay, Mathematical and computer modelling, 48, 1150-1157, (2008) · Zbl 1187.34067
[11] Liu, Y.-B.; Feng, W.-Z., Razumikhin – lyapunov functional method for the stability of impulsive switched systems with time delay, Mathematical and computer modelling, 49, 249-264, (2009) · Zbl 1165.34411
[12] Xu, H.-L.; Liu, X.-Z; Teo, K.L., Robust \(H_\infty\) stabilization with definite attendance of uncertain impulsive switched systems, Journal of ANZIAM, 46, 471-484, (2005) · Zbl 1123.93073
[13] Xu, H.-L.; Teo, K.L., Robust stabilization of uncertain impulsive switched systems with delayed control, Computers & mathematics with applications, 56, 63-70, (2008) · Zbl 1145.93411
[14] Xu, H.-L.; Teo, K.L.; Liu, X., Robust stability analysis of guaranteed cost control for impulsive switched systems, IEEE transactions on systems, man, and cybernetics, part B (cybernetics), 38, 1419-1422, (2008)
[15] Xu, H.-L.; Teo, K.L., \(H_\infty\) optimal stabilization of a class of uncertain impulsive systems: an LMI approach, Journal of industrial and management optimization, 5, 153-159, (2009) · Zbl 1158.93343
[16] Xu, H.-L.; Liu, X.-Z.; Teo, K.-L., Delay independent stability criteria of impulsive switched systems with time-invariant delays, Mathematical and computer modelling, 47, 372-379, (2008) · Zbl 1136.93037
[17] Lin, H.; ANTSAKLIS, P.-J., Stability and stabilizability of switched linear systems: a survey of recent results, IEEE transactions on automatic control, 54, 308-322, (2009) · Zbl 1367.93440
[18] Wu, H.; Mizukami, K., Robust stabilization of uncertain linear dynamical systems, International journal of systems science, 24, 265-276, (1993) · Zbl 0781.93074
[19] Xu, D.-Y.; Zhong, S.-M.; Li, M., BIBO stabilization of large-scale systems, Control theory and applications, 12, 758-763, (1995)
[20] Xu, D.-Y.; Zhong, S.-M., Robust BIBO stabilization of linear large-scale systems with nonlinear delay perturbations, dynamics of continuous, Discrete and impulsive systems, 2, 511-520, (1996) · Zbl 0876.93079
[21] Fu, Y.-L.; Liao, X.-X., BIBO stabilization of stochastic delay systems with uncertainty, IEEE transactions on automatic control, 48, 133-138, (2003) · Zbl 1364.93702
[22] Li, P.; Zhong, S.-M., BIBO stabilization of time-delayed system with nonlinear perturbation, Applied mathematics and computation, 195, 264-269, (2008) · Zbl 1130.93046
[23] Li, P.; Zhong, S.-M., BIBO stabilization for system with multiple mixed delays and nonlinear perturbations, Applied mathematics and computation, 196, 207-213, (2008) · Zbl 1245.93114
[24] Li, P.; Zhong, S.-M., BIBO stabilization of piecewise switched linear systems with delays and nonlinear perturbations, Applied mathematics and computation, 213, 405-410, (2009) · Zbl 1165.93338
[25] Li, P.; Zhong, S.-M.; Cui, J.-Z., Stability analysis of linear switching systems with time delays, Chaos, solitons & fractals, 40, 474-480, (2009) · Zbl 1197.34138
[26] Han, Q.-L., A descriptor system approach to robust stability of uncertain neutral systems with discrete and distributed delays, Automatica, 40, 1791-1796, (2004) · Zbl 1075.93032
[27] Xiong, L.-L.; Zhong, S.-M.; Tian, J.-K., Novel robust stability criteria of uncertain neutral systems with discrete and distributed delays, Chaos, solitons & fractals, 40, 771-777, (2009) · Zbl 1197.93132
[28] Sun, X.-M.; Fu, J.; Sun, H.-F.; Zhao, J., Stability of linear switched neutral delay systems, Proceedings of the Chinese society for electrical engineering, 25, 42-46, (2005)
[29] Zhang, Y.; Liu, X.; Zhu, H., Stability analysis and control synthesis for a class of switched neutral systems, Applied mathematics and computation, 190, 1258-1266, (2007) · Zbl 1117.93062
[30] Liu, D.-Y.; Liu, X.-Z.; Zhong, S.-M., Delay-dependent robust stability and control synthesis for uncertain switched neutral systems with mixed delays, Applied mathematics and computation, 205, 828-839, (2008) · Zbl 1143.93020
[31] Geromel, J.-C.; Colaneri, P., Stability and stabilization of continuous-time switched linear systems, SIAM journal on control and optimization, 45, 1915-1930, (2006) · Zbl 1130.34030
[32] Michaletzky, Gyorgy; Gerencser, Laszlo, BIBO stability of linear switching systems, IEEE transactions on automatic control, 47, 1895-1898, (2002) · Zbl 1364.93686
[33] Partington, Jonathan R.; Bonnet, Catherine, \(H_\infty\) and BIBO stabilization of delay systems of neutral type, Systems & control letters, 52, 283-288, (2004) · Zbl 1157.93367
[34] Du, D.-S.; Jiang, B.; Shi, P.; Zhou, S.-S., Robust \(l_2 - l_\infty\) control for uncertain discrete-time switched systems with delays, Circuits, systems, and signal processing, 25, June, 729-744, (2006) · Zbl 1112.93046
[35] Zhou, S.-S.; Lam, J., Robust stabilization of delayed singular systems with linear fractional parametric uncertainties, Circuits, systems and signal processing, 22, 579-588, (2003) · Zbl 1045.93042
[36] Hale, J.-K., Theory of functional differential equations, (1977), Springer-Verlag
[37] Rockafellar, R., Convex analysis, (1970), Princeton Press Princeton, NJ · Zbl 0193.18401
[38] Garg, K.-M., Theory of differentiation: A unified theory of differentiation via new derivate theorems and new derivatives, (1998), Wiley-Interscience New York · Zbl 0918.26003
[39] Lasdon, L.-S., ()
[40] K. Gu, An integral inequality in the stability problem of time-delay systems, in: Proceedings of the 39th IEEE Conference on Decision and Control, Sydney, Australia, December 2000, pp. 2805-2810.
[41] Moon, Y.-S.; Park, P.; Kwon, W.-H.; Lee, Y.-S., Delay-dependent robust stabilization of uncertain state-delayed systems, International journal of control, 74, 1447-1455, (2001) · Zbl 1023.93055
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.